RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 160–169 (Mi tmf3810)  

This article is cited in 1 scientific paper (total in 1 paper)

Gauge fields for the $ISL(6,C)$ symmetry group

D. V. Volkov, V. I. Tkach


Abstract: We consider the introduction of gauge fields in the spontaneously broken $ISL(6,C)$ symmetry group. Such a schemedescribes the $2^+$ honer of gauge fields, It is pointed out that the conservation laws associated with the translation group of such a scheme, which combines spin and unitary spin degrees of freedom, differ from those associated with the Poincaré group. A method for eliminating this discrepancy is proposed.

Full text: PDF file (1341 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 738–744

Bibliographic databases:

Received: 21.08.1973

Citation: D. V. Volkov, V. I. Tkach, “Gauge fields for the $ISL(6,C)$ symmetry group”, TMF, 20:2 (1974), 160–169; Theoret. and Math. Phys., 20:2 (1974), 738–744

Citation in format AMSBIB
\Bibitem{VolTka74}
\by D.~V.~Volkov, V.~I.~Tkach
\paper Gauge fields for the $ISL(6,C)$ symmetry group
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 160--169
\mathnet{http://mi.mathnet.ru/tmf3810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468760}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 738--744
\crossref{https://doi.org/10.1007/BF01037324}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3810
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Volkov, D. P. Sorokin, V. I. Tkach, “Gauge fields in mechanisms of spontaneous compactification of subspaces”, Theoret. and Math. Phys., 56:2 (1983), 746–751  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:176
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020